A short-type decomposition of forms

Titkos, T [Titkos, Tamás (Funkcionálanalízis), szerző] Analízis (MTA RAMKI); Sebestyén, Z [Sebestyén, Zoltán (Funkcionálanalízis), szerző] Alkalmazott Analízis és Számításmatematikai Tan... (ELTE / TTK / Mat_I); Tarcsay, Z [Tarcsay, Zsigmond (Funkcionálanalízis), szerző] Alkalmazott Analízis és Számításmatematikai Tan... (ELTE / TTK / Mat_I)

Angol nyelvű Tudományos Szakcikk (Folyóiratcikk)
Megjelent: OPERATORS AND MATRICES 1846-3886 9 (4) pp. 815-830 2015
  • SJR Scopus - Algebra and Number Theory: Q3
Azonosítók
Szakterületek:
    The main purpose of this paper is to present a decomposition theorem for nonnegative sesquilinear forms. The key notion is the short of a form to a linear subspace. This is a gener­alization of the well-known operator short defined by M. G. Krein. A decomposition of a form into a shorted part and a singular part (with respect to an other form) will be called short-type decomposition. As applications, we present some analogous results for bounded positive opera­tors acting on a Hilbert space; for additive set functions on a ring of sets; and for representable positive functionals on a * -algebra. © Zagreb.
    Hivatkozás stílusok: IEEEACMAPAChicagoHarvardCSLMásolásNyomtatás
    2020-08-09 17:10